Author Topic: Stopping Ativan once in for all  (Read 90 times)

[Buddie]

Stopping Ativan once in for all
« on: May 20, 2022, 09:30:26 pm »
Hello everyone, I'm a 55 year old retired Firefighter. I sought out a mental health provider over 2 years ago to help me with anxiety and panic attacks. I've been on .5mg of Ativan for about 2.5 years. I've had enough of feeling lightheaded, off balance, ears ringing and generally feeling like crap every day. I've tried to taper off before with no success. So I'm gonna try the 10% taper method hopefully in a few days. I'm hoping to get some positive support from other members as I keep you updated on my progress. Onward and upward....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Stopping Ativan once in for all
« Reply #1 on: May 20, 2022, 09:33:10 pm »
Hello [...], welcome to BenzoBuddies,

Good for you for recognizing what's causing these nasty symptoms, so many don't connect the dots and end up on more medications because their doctors don't know either.  I'm glad you're going to take this slow, it seems to be the only method that allows us to stay functional while ridding ourselves of the drug.

I'll provide some resources as well as links to the forum to help you find your way around but please make yourself at home, we're here to help.

[...]

 Colorado Consortium Benzodiazepine Deprescribing Guidelines

Planning Your Withdrawal (Taper)

Withdrawal Support (during your taper)

The Ashton Manual    
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.